Hi and welcome:
Flu like symptoms are very normal.
You didn't say if they subside later in the week.
Good luck - Lynne
The next day after my shot is usually the worst one, yes, flu like symptoms. That's why I take my shot on Friday night. I'm back in shape for work Monday morning.
Very normal to feel like you have a bit of the flu...sometimes you do not get it at all...sometimes for a day or two after and sometimes not for a few days after......I have learned there is no set rule of thumb with the interferon ahhahhahha just hang on for the ride.....take the good days when you can and enjoy every minute of em and on injection days and every other day ...but especially the injection days....GET LOTS AND LOTS OF FLUIDS......it helps with the side effects.....I also take 2 advil/tylenol one hour before the shot and then 4 to 5 hours later take another couple advil to help with the fever/headaches and flu feeling....Good luck and my thoughts are with you
I take 2 tylenol prior to each injection on Fridays. After 33 wks I seem to be fine the next day, and feel bad the following day. Like lady stated, no set rule. But, it's usually 2 to 3 days after injection.
I have the same as you describe. I inject on Friday at 21:00. By Satuday 12:00 my back aches and head aches begin. Sometimes it happens a little earlier sometimes a bit later. I now take a couple of tylenol on Saturday at about 10:00 a couple more about supper time. I do the same on Sunday. By Monday I'm usually pretty good. Here's what I've been told. Interferon is a natural substance that your body produces to fight colds, flu etc. When you have the flu your body will produce the interferon in order to fight the desease. The down side is that the interferon that your body produces will cause the aches and pains that are associated with the flu (not so much the flu itself). Now we are injecting a similar substance into our bodies with a similar result (flu-like symptoms). The good news is that for most of us the symptoms will subside by about week 4. Not in my case though, They've been getting worse with each shot.
It is very normal to feel like that on treatment. I am just a bit confused about the aspirin. Most people on the forum will tell you that taking aspirin is not a good idea. Most hepatologists will recommend tylenol. I would check again with the doctor to confirm what is better.